# SDR IXXA2024102301

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 111,163 hours, 25,197 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141T333085
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN FASTENER HOLE ROTARY SCAN, DEFECT INDICATIONS WERE NOTED AT THE BOTTOM TWO FASTENER HOLES. LOCATED BETWEEN S-19R AND LWR MAIN SILL CHORD, B STA 332-339.
